×

zbMATH — the first resource for mathematics

On boundaries of the growth region of multidimensional perturbations of unstable states. (English. Russian original) Zbl 0402.76049
J. Appl. Math. Mech. 41, 1141-1142 (1979); translation from Prikl. Mat. Mekh. 41, 1122-1123 (1977).
MSC:
76E99 Hydrodynamic stability
76E15 Absolute and convective instability and stability in hydrodynamic stability
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dysthe, K.B., Convective and absolute instability.nucl.fusion, Vol. 6, No. 3, (1966)
[2] Fainberg, Ia.B.; Kurilko, V.I.; Shapiro, V.D., On the problem of instabilities in the course of interaction of charged particle beams with plasma, Zh. tekhn. fiz., Vol. 31, No. 6, (1961)
[3] Evgrafov, M.A.; Postnikov, M.M., Asymptotics of the Green’s functions of parabolic and elliptic equations with constant coefficients, Matem. sb., Vol. 82, No. 1, (1970) · Zbl 0194.39201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.